6 doctors weighed in:
Can allergy pills cause abdomial pain if taken daily?
6 doctors weighed in

Dr. Kai Philipp Olshausen
Internal Medicine
4 doctors agree
In brief: Yes
If you are referring to anti-histamines - yes, abdominal pain is a potential side effect.
But there are numerous other reasons for developing abdominal pain - other medications as well as several different medical conditions.

In brief: Yes
If you are referring to anti-histamines - yes, abdominal pain is a potential side effect.
But there are numerous other reasons for developing abdominal pain - other medications as well as several different medical conditions.
Dr. Kai Philipp Olshausen
Dr. Kai Philipp Olshausen
Thank
Dr. Gerald Lee
Internal Medicine - Allergy & Immunology
3 doctors agree
In brief: Yes
Although not common, the package insert reports that around 4% of children developed abdominal pain from certain antihistamines like Cetirizine (zyrtec) or Loratadine (claritin).
Some of this could be related to the formulation as well (syrup causes more problems than pills).

In brief: Yes
Although not common, the package insert reports that around 4% of children developed abdominal pain from certain antihistamines like Cetirizine (zyrtec) or Loratadine (claritin).
Some of this could be related to the formulation as well (syrup causes more problems than pills).
Dr. Gerald Lee
Dr. Gerald Lee
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors